Best pain relievers. Perrigo brand. New releases 2020

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Current price: 2.88 USD


Order at Amazon


Height: 5.13 Inches

Length: 2 Inches

Width: 2.03 Inches

Weight: 0.425 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.

More Info

Amazon Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Current price: 7.5 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 3.75 Inches

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients

More Info

Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, Pain Reliever and Fever Reducer, 24 Count

Search only Amazon Basic Care brand name

Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, Pain Reliever and Fever Reducer, 24 Count

Current price: 4.99 USD


Order at Amazon


Height: 1.78 Inches

Length: 1.78 Inches

Width: 3.44 Inches

Weight: 0.00019621141318 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.

More Info

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Current price: 8.99 USD


Order at Amazon


Height: 5.13 Inches

Length: 2.59 Inches

Width: 2.59 Inches

Weight: 0.45 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.

More Info

Amazon Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Current price: 5.07 USD


Order at Amazon


  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients

More Info

Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

Current price: 17.99 USD

Saving: $1.12 (6%)


Order at Amazon


Height: 5.5 Inches

Length: 3.06 Inches

Width: 3.06 Inches

Weight: 0.89 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.

More Info

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

Current price: 5.51 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2.88 Inches

Weight: 0.09 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin

More Info

Amazon Basic Care Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces (None)

Search only Amazon Basic Care brand name

Amazon Basic Care Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces (None)

Current price: 6.92 USD


Order at Amazon


Height: 6.19 Inches

Length: 2.34 Inches

Width: 2.38 Inches

Weight: 8 ounces

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient

More Info

GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children

Search only Good Sense brand name

GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children

Current price: 4.99 USD


Order at Amazon


Height: 5.125 Inches

Length: 2 Inches

Width: 2.03125 Inches

Weight: 0.42 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.

More Info

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

Current price: 10.48 USD


Order at Amazon


Height: 2.69 Inches

Length: 2.63 Inches

Width: 5.13 Inches

Weight: 0.0248125 Pounds

  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • ADULTS & ADOLESCENTS: This product contains naproxen sodium 220 mg, a pain reliever and fever reducer for use in adults and children age 12 years and older.
  • 12 HOURS: A pain reliever and fever reducer with the strength to last 12 hours means stopping less often to take more doses.
  • MINOR ACHES & PAINS: No need to spend on multiple medicines: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg also alleviates: backache, muscular aches, minor pain of arthritis, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.
  • BACK & MUSCLE: Count on up to 12 hours of relief with one dose of Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, a pain reliever and fever reducer for temporary relief of minor back and muscle aches and pains.
  • ACTIVE INGREDIENT: Basic Care Back & Muscle Pain Naproxen Sodium Tablets, 220 mg, contain the active ingredient naproxen sodium 220 mg (naproxen 200 mg), a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer. Compare to the active ingredient in Aleve Back & Muscle Pain.
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly
  • EFFECTIVE SLEEP AID: For pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.

More Info

1    2    3    4    5    6    7    8    9    10